Publications of Jarosław Buczyński

Back to homepage of Jarosław Buczyński.

All papers on

Published articles on MathSciNet.

    Accepted for publication:

  1. "Apolarity, border rank and multigraded Hilbert scheme"
    Weronika Buczyńska, Jarosław Buczyński
    arXiv:1910.01944, to appear in Duke Mathematical Journal

  2. "Special lines on contact manifolds"
    Jarosław Buczyński, Grzegorz Kapustka, Michał Kapustka
    arXiv:1405.7792, to appear in Annales de l'Institut Fourier

  3. "Algebraic torus actions on contact manifolds"
    Jarosław Buczyński, Jarosław A. Wiśniewski, with an appendix by Andrzej Weber
    arXiv:1802.05002, to appear in Journal of Differential Geometry

  4. Published:

  5. "Immaculate line bundles on toric varieties"
    Klaus Altmann, Jarosław Buczyński, Lars Kastner, Anna-Lena Winz
    Pure and Applied Mathematics Quarterly, Vol. 16, No. 4 (2020), pp. 1147-1217 (special issue in honor of Prof. Gert-Martin Greuel’s 75th birthday), DOI:10.4310/PAMQ.2020.v16.n4.a12, arXiv:1808.09312

  6. "Singular curves of low degree and multifiltrations from osculating spaces"
    Jarosław Buczyński, Nathan Ilten, Emanuele Ventura
    International Mathematics Research Notices, Volume 2020, Issue 21, November 2020, Pages 8139–8182, DOI:10.1093/imrn/rnaa009, arXiv:1905.11860

  7. "On Strassen's rank additivity for small three-way tensors"
    Jarosław Buczyński, Elisa Postinghel, Filip Rupniewski
    SIAM J. Matrix Anal. Appl., 2020, 41(1), 106–133, DOI: 10.1137/19M1243099, arXiv:1902.06582

  8. "Complex contact manifolds, varieties of minimal rational tangents, and exterior differential systems"
    Jarosław Buczyński, Giovanni Moreno
    Banach Center Publications 117 (2019), 9-44, DOI: 10.4064/bc117-1, arXiv:1805.08548

  9. "Constructions of k-regular maps using finite local schemes"
    Jarosław Buczyński, Tadeusz Januszkiewicz, Joachim Jelisiejew, Mateusz Michałek
    Journal of European Mathematical Society (on-line first), DOI: 10.4171/JEMS/873, arXiv:1511.05707

  10. "Maps of Mori Dream Spaces in Cox coordinates. Part I: existence of descriptions"
    Jarosław Buczyński, Oskar Kędzierski
    Mathematische Nachrichten 291 (2018) Issue 4, 576-592, DOI: 10.1002/mana.201600287, arXiv:1605.06828

  11. "On the locus of points of high rank"
    Jarosław Buczyński, Kangjin Han, Massimiliano Mella, Zach Teitler
    European Journal of Mathematics 4 (2018) Issue 1, 113-136, DOI: 10.1007/s40879-017-0172-2 (open access), arXiv:1703.02829

  12. "Finite schemes and secant varieties over arbitrary characteristic"
    Jarosław Buczyński, Joachim Jelisiejew
    Differential Geometry and its Applications 55 (2017), 13-67 DOI: 10.1016/j.difgeo.2017.08.004, arXiv:1703.02770.

  13. "Some examples of forms of high rank"
    Jarosław Buczyński, Zach Teitler
    Collect. Math. 67 (2016) Issue 3, 431-441, DOI: 10.1007/s13348-015-0152-0, arXiv:1503.08253

  14. "Apolarity and direct sum decomposability of polynomials"
    Weronika Buczyńska, Jarosław Buczyński, Johannes Kleppe, Zach Teitler
    Michigan Math. J. 64 (2015) Issue 4, 675-719, DOI:10.1307/mmj/1447878029, arXiv:1307.3314

  15. "The Hackbusch Conjecture on tensor formats"
    Weronika Buczyńska, Jarosław Buczyński, Mateusz Michałek
    Journal de Mathématiques Pures et Appliquées, 2015, 104(4), 749-761 DOI:10.1016/j.matpur.2015.05.002, arXiv:1501.01120

  16. "On differences between the border rank and the smoothable rank of a polynomial"
    Weronika Buczyńska, Jarosław Buczyński
    Glasgow Mathematical Journal, 2015, 57(2), 401-413, DOI: 10.1017/S0017089514000378, arXiv:1305.1726

  17. "On the third secant variety"
    Jarosław Buczyński, Joseph M. Landsberg
    Journal of Algebraic Combinatorics, 2014, 40(2), 475-502, DOI: 10.1007/s10801-013-0495-0 (open access), arXiv:1111.7005

  18. "Secant varieties to high degree Veronese reembeddings, catalecticant matrices and smoothable Gorenstein schemes"
    Weronika Buczyńska, Jarosław Buczyński
    J. Algebraic Geom. 23 (2014), 63-90, DOI: 10.1090/S1056-3911-2013-00595-0, arXiv:1012.3563

  19. "Maps of toric varieties in Cox coordinates"
    Gavin Brown, Jarosław Buczyński
    Fundamenta Mathematica, 222 (2013), 213-267, DOI: 10.4064/fm222-3-2, arXiv:1004.4924

  20. "On the graph labellings arising from phylogenetics"
    Weronika Buczyńska, Jarosław Buczyński, Kaie Kubjas, Mateusz Michałek
    Central European Journal of Mathematics, 2013, 11(9), 1577-1592, DOI: 10.2478/s11533-013-0263-3, arXiv:1105.5382

  21. "Determinantal equations for secant varieties and the Eisenbud-Koh-Stillman conjecture"
    Jarosław Buczyński, Adam Ginensky, Joseph M. Landsberg
    Journal of London Mathematical Society (2013) 88(1), 1-24, doi: 10.1112/jlms/jds073, arXiv:1007.0192
    Note also there is an accompanying example to this paper here.

  22. "Waring decompositions of monomials"
    Weronika Buczyńska, Jarosław Buczyński, Zach Teitler
    Journal of Algebra 378 (2013), pp. 45-67, DOI: 10.1016/j.jalgebra.2012.12.011, arXiv:1201.2922

  23. "Ranks of tensors and a generalization of secant varieties"
    Jarosław Buczyński, Joseph M. Landsberg
    Linear Algebra and Its Applications 438 (2013), pp. 668-689 (Special Issue "Tensors and Multilinear Algebra"), DOI: 10.1016/j.laa.2012.05.001, arXiv:0909.4262

  24. "Contact Moishezon threefolds with second Betti number one"
    Jarosław Buczyński, Thomas Peternell
    Archiv der Mathematik, 2012, Volume 98, Number 5, Pages 427-431, DOI: 10.1007/s00013-012-0388-9 (open access), arXiv:1201.3705

  25. "Secants of Lagrangian Grassmannians"
    Ada Boralevi, Jarosław Buczyński
    Annali di Matematica Pura ed Applicata 2011, Volume 190, Number 4, 725-739, DOI: 10.1007/s10231-010-0171-0, arXiv:1006.1925

  26. "Duality and integrability on contact Fano manifolds"
    Jarosław Buczyński
    Documenta Math. 15 (2010) 821--841, article, arXiv:1002.0698
    Erratum available here!

  27. "Algebraic Legendrian Varieties"
    Jarosław Buczyński
    Dissertationes Math. 467 (2009), 86 pp. DOI:10.4064/dm467-0-1, arXiv:0805.3848 (Phd thesis)

  28. "Some quasihomogeneous Legendrian varieties"
    Jarosław Buczyński
    Advances in Geometry. Volume 9 (2009), Issue 2, Pages 257-277, DOI: 10.1515/ADVGEOM.2009.016, arXiv:0701750

  29. "Hyperplane sections of Legendrian subvarieties"
    Jarosław Buczyński
    Math. Res. Lett. 15 (2008), no. 4, 623--629, DOI: 10.4310/MRL.2008.v15.n4.a2, arXiv:0701590

  30. "Toric Legendrian subvarieties"
    Jarosław Buczyński
    Transform. Groups 12 (2007), no. 4, 631--646, DOI: 10.1007/s00031-007-0064-5, arXiv:math/0609550

  31. "Legendrian subvarieties of projective space"
    Jarosław Buczyński
    Geom. Dedicata 118 (2006), 87--103, DOI: 10.1007/s10711-005-9027-y, version contains more details: arXiv:math/0503528 (MSc thesis)

  32. Books, book chapters, editorial work:

  33. "Phenomenological Approach to Algebraic Geometry",
    Editors: Jarosław Buczyński, Sławomir Cynk, Tomasz Szemberg,
    Banach Center Publications, 2018, vol 116, ISBN 978-83-86806-38-6

  34. "Schubert varieties, equivariant cohomology and characteristic classes, IMPANGA15",
    Editors: Jarosław Buczyński, Mateusz Michałek, Elisa Postinghel,
    EMS Series of Congress Reports, 2018, DOI: 10.4171/182

  35. "Toric varieties", a chapter in "The Magma handbook"
    Gavin Brown, Jarosław Buczyński, Alexander Kasprzyk

  36. "Convex polytopes and polyhedra", a chapter in "The Magma handbook"
    Gavin Brown, Jarosław Buczyński, Alexander Kasprzyk

  37. Non-research publications:

  38. "Tensor decompositions in algebraic geometry", Jarosław Buczyński in Annual Report 2013, Polish Academy of Sciences, 66--68.